Follow
Vilmos Komornik
Vilmos Komornik
Professor of Mathematics, University of Strasbourg
Verified email at math.unistra.fr
Title
Cited by
Cited by
Year
Exact controllability and stabilization. The multiplier method
V Komornik
Masson, Paris and John Wiley, Chicester, 1994
1738*1994
A direct method for the boundary stabilization of the wave equation
V Komornik, E Zuazua
J. Math. Pures Appl 69 (1), 33-54, 1990
5431990
Fourier series in control theory
V Komornik, P Loreti
Springer, 2005
4292005
Characterization of the unique expansions and related problems
P Erdös, I Joó, V Komornik
Bulletin de la Société Mathématique de France 118 (3), 377-390, 1990
2841990
Indirect internal stabilization of weakly coupled evolution equations
F Alabau, P Cannarsa, V Komornik
Journal of Evolution Equations 2, 127-150, 2002
1972002
Rapid boundary stabilization of the wave equation
V Komornik
SIAM journal on Control and Optimization 29 (1), 197-208, 1991
1661991
Unique developments in non-integer bases
V Komornik, P Loreti
The American mathematical monthly 105 (7), 636-639, 1998
1511998
Unique expansions of real numbers
M de Vries, V Komornik
Advances in Mathematics 221 (2), 390-427, 2009
1402009
Rapid boundary stabilization of linear distributed systems
V Komornik
SIAM journal on control and optimization 35 (5), 1591-1613, 1997
1371997
Boundary observability, controllability, and stabilization of linear elastodynamic systems
F Alabau, V Komornik
SIAM Journal on Control and Optimization 37 (2), 521-542, 1999
1191999
Ingham-Beurling type theorems with weakened gap conditions
C Baiocchi, V Komornik, P Loreti
Acta Mathematica Hungarica 97, 55-95, 2002
972002
On the topological structure of univoque sets
V Komornik, P Loreti
Journal of Number Theory 122 (1), 157-183, 2007
952007
Expansions in noninteger bases
V Komornik
Integers B 11, 11A63, 2011
832011
Boundary stabilization of compactly coupled wave equations
V Komornik, B Rao
Asymptotic Analysis 14 (4), 339-359, 1997
821997
On the exact internal controllability of a Petrowsky system
V Komornik
Journal de mathématiques pures et appliquées 71 (4), 331-342, 1992
801992
Developments in non-integer bases
P Erdös, V Komornik
Acta Mathematica Hungarica 79 (1), 57-83, 1998
781998
Boundary stabilization, observation and control of Maxwell's equations
V Komornik
SCAN-9410325, 1994
771994
Subexpansions, superexpansions and uniqueness properties in non-integer bases
V Komornik, P Loreti
Periodica Mathematica Hungarica 44 (2), 197-218, 2002
762002
Hausdorff dimension of univoque sets and Devil's staircase
V Komornik, D Kong, W Li
Advances in Mathematics 305, 165-196, 2017
742017
Decay estimates for the wave equation with internal damping
V Komornik
Control and Estimation of Distributed Parameter Systems: Nonlinear Phenomena …, 1994
721994
The system can't perform the operation now. Try again later.
Articles 1–20